Tired..

kazza94x

Explorer
Joined
May 25, 2026
Messages
129
Reaction score
51
Location
Nunya
This is really tough. I've already dealt with a lot, and all I wanted was to drop some weight. Now at 32 I'm dealing with a huge acne flare, and I'm only on reta 4mg weekly after titrating up. On top of that, I've got an infected tooth plus skin that's badly dry and sore. I have no clue why my skin has ended up like this since I began reta, even though I drink water and take hydration tablets.

Does anyone have suggestions, or would anyone like to talk about what's going on with them too?
 
The reta might be causing a side effect known as allodynia or dysesthesia. That occurred for me when I added an extra dose partway through the week because I believed it wasn't doing anything. Regarding your acne, my guess is that KPV or GHKcu could be useful. Beyond that, certain of these responses or processes are simply what comes with doing research. I wish I had more to give.
 
It sounds like you're dealing with a lot right now, and I'm sorry for that. The infection and acne aren't things I can offer insight on, but heightened skin sensitivity does show up often as a side effect. For certain individuals, the reaction is far more intense than what most people get.

Still, reta isn't the only answer out there. I went through bad side effects personally and made the call to stop after six months, since the trade-off stopped making sense for me. Other GLP-1 choices exist that you could look into, such as tirz.
 
miameow said:

It sounds like you're dealing with a lot right now, and I'm sorry for that. The infection and acne aren't things I can offer insight on, but heightened skin sensitivity does show up often as a side effect. For certain individuals, the reaction is far more intense than what most people get.

Still, reta isn't the only answer out there. I went through bad side effects personally and made the call to stop after six months, since the trade-off stopped making sense for me. Other GLP-1 choices exist that you could look into, such as tirz.
Exactly, right? Tirz has been working well for me...I've got a stash of Reta sitting around just in case, but I haven't actually given it a go yet...
 
On r/RetatrutideWomen you'll come across a number of accounts describing this (that subreddit appears to have less nonsense than other places).

Sex hormone levels—testosterone (the adrenal cortex makes it too) or estrogens—look like they get shifted by Reta. Getting those checked makes sense.

A "plain" lack of vitamin A could be behind it as well. That's a simple thing to correct.

Another possibility: a food intolerance that was previously silent gets made worse by it.
 
Take supplements and electrolytes. Keep candy nearby so you can get a fast blood sugar bump when your energy crashes. Above all, though, be patient. For me, the side effects faded fast — by around 2 months I had none at 6mg. I added 1.5mg tirz each week to deal with hunger.
 
Thamk yo

eidos said:

On r/RetatrutideWomen you'll come across a number of accounts describing this (that subreddit appears to have less nonsense than other places).

Sex hormone levels—testosterone (the adrenal cortex makes it too) or estrogens—look like they get shifted by Reta. Getting those checked makes sense.

A "plain" lack of vitamin A could be behind it as well. That's a simple thing to correct.

Another possibility: a food intolerance that was previously silent gets made worse by it.
Really appreciate it, I'll look into that and get bloodwork done so I can figure out what might be lacking.

eidos said:

On r/RetatrutideWomen you'll come across a number of accounts describing this (that subreddit appears to have less nonsense than other places).

Sex hormone levels—testosterone (the adrenal cortex makes it too) or estrogens—look like they get shifted by Reta. Getting those checked makes sense.

A "plain" lack of vitamin A could be behind it as well. That's a simple thing to correct.

Another possibility: a food intolerance that was previously silent gets made worse by it.
 
MakeNoPeaceWithEvil said:

Take supplements and electrolytes. Keep candy nearby so you can get a fast blood sugar bump when your energy crashes. Above all, though, be patient. For me, the side effects faded fast — by around 2 months I had none at 6mg. I added 1.5mg tirz each week to deal with hunger.
I'm on sem and reta — would cag be useful for quieting hunger noise?
 
Back
Top